# SDR HNAA0700111

- Difficulty date: June 4, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO PINCHED WIRES UNDER NR 2 EMERGENCY LIGHT BATTERY PACK.  REPAIRED TWO PINCHED WIRES AT NR 2 EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD.
